# SDR MASA2009020500053

- Difficulty date: February 5, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 15,792 hours, 15,191 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 07520
- Condition: Inoperative
- Location: Lavatory
- Part time: 7,494 hours, 6,919 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7221 LAN-ORD.  CAPTAIN REPORTED SMOKE IN LAV CAUTION IN FLIGHT.  MX R&R SMOKE DETECTOR.  OPS CHECKED GOOD.
